MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 88 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE 88 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3288
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/05/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patients lead displayed high impedance on all contacts resulting in ineffective therapy.As a result, surgical intervention was undertaken wherein the lead was explanted and replaced.Therapy was restored following the procedure.
 
Additional Manufacturer Narrative
The event of high impedance was reported to abbott.Patient has not met with surgeon.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
The reported event was confirmed for high impedance.Microscopic inspection identified all broken wires inside the paddle/header.The root cause is consistent with overstress condition the paddle may have been subjected to while in vivo.

Brand Name
LAMITRODE 88 LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key12364486
Report Number1627487-2021-16499
Device Sequence Number4116098
Product Code LGW
UDI-Device Identifier05414734406307
UDI-Public05414734406307
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2020
Device Model Number3288
Device Catalogue Number3288
Device Lot Number6649816
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer09/01/2021
11/17/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/07/2021
11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown